MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION DEVICE

INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION DEVICE
Model Number FHTPCS0026TT
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
After following up on a wasted implant, it was reported the shell was misaligned/twisted during shim insertion and deformed causing it to not lock.The shim was retrieved (removed and discarded) but shell was determined by the physician to be deployed in a safe manner, so it was not removed and left in the patient.
 
Event or Problem Description

Brand Name
FLAREHAWK INTERBODY FUSION DEVICE
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS
354 hiatt drive
palm beach gardens FL 33418
Manufacturer Contact
nancy hamilton
354 hiatt drive
suite 100
palm beach gardens, FL 33418
5615293861
MDR Report Key21529667
Report Number3012797630-2025-00008
Device Sequence Number20927322
Product Code MAX
UDI-Device Identifier00810045530185
UDI-Public00810045530185
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFHTPCS0026TT
Device Catalogue NumberFHTPCS0026TT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date05/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale